On the weak isomorphism of strictly ergodic homeomorphisms. (English) Zbl 0679.28008

Two strictly ergodic homeomorphisms on an infinite dimensional torus are constructed each of which is a continuous homomorphic image of the other but which are not measure-theoretically isomorphic.
Reviewer: M.Lemańczyk


28D05 Measure-preserving transformations
Full Text: DOI EuDML


[1] Anzai, H.: Ergodic skew-product transformations on the torus. Osaka J. Math.3, 83–99 (1951). · Zbl 0043.11203
[2] Auslander, J.: Endomorphisms of minimal sets. Duke J. Math.30, 605–614 (1963). · Zbl 0116.14502
[3] Fürstenberg, H.: Recurrence in Ergodic Theory and Combinatorial Number Theory. Princeton, New Jersey: Princeton Univ. Press. 1980.
[4] Gabriel, P., Lemańczyk, M., Mentzen, M. K.: Two-point cocycles with strong ergodicity property. Bull. Pol. Ac. Sc. Toappear. · Zbl 0759.28011
[5] Koĉergin, A. U.: On the homology of functions over dynamical systems. Dokl. Akad. Nauk SSSR231 (1976).
[6] Lemańczyk, M.: Weakly isomorphic transformations that are not isomorphic. Probab. Theory Related Fields78, 491–507 (1988). · Zbl 0628.60015
[7] Newton, D.: On canonical factors of ergodic dynamical systems. J. London Math. Soc. (2)19, 129–136 (1979). · Zbl 0425.28012
[8] Parry, W.: Compact abelian group extensions of discrete dynamical systems. Z. Wahr. Verw. Geb.19, 95–113 (1969). · Zbl 0184.26901
[9] Parry, W., Walters, P.: Minimal skew-product homeomorphisms and coalescence. Compositio Math. (3)19, 283–288 (1970). · Zbl 0202.22601
[10] Rudolph, D.:Z n andR n cocycle extensions and complementary algebras. Ergodic Theory Dynamical Systems6, 583–599 (1986). · Zbl 0625.28008
[11] Rudolph, D.: An example of a measure-preserving map with minimal selfjoinings and applications. J. Analyse Math.35, 97–122 (1979). · Zbl 0446.28018
[12] Thouvenot, J. P.: The metrical structure of some Gaussian processes. Proc. Erg. Th. Rel. Topics II, pp. 195–198, Georgenthal 1986.
[13] Weiss, B.: Strictly ergodic models for dynamical systems. Bull. Amer. Math. Soc.13, 143–146 (1985). · Zbl 0615.28012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.